# SDR 2002FA0001244

- Difficulty date: October 31, 2002
- Submitted: October 31, 2002
- Operation: General aviation
- Make and model: Cessna 560XL
- Aircraft serial: 5605081
- Aircraft time: 1,195 hours, 1,070 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Clip
- Part number: 66312024
- Condition: Cracked
- Location: Vertical Stab
- Part time: 1,195 hours, 1,070 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS AT TWO FASTENER HOLES ATTACHING NOTED CLIP TO THE VERTICAL STABILIZER AFT SPAR.
